# SDR FDEA2019082191934

- Difficulty date: August 19, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77901
- Condition: Corroded
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 45 LEFT FOUND WITH   CORROSION AT STATION 1531 .  LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 45 LEFT WITH   CORROSION AT STATION 1531 REPAIR CARRIED AS PER EA#1-5310-T0349099 PART 1. TITLE:   FUSELAGE- MAINFRAME- AFT INTERMEDIATE FUSELAGE- LONGERON 45 LEFT AFT   INTERMEDIATE FUSELAGE CORROSION FOUND AT STATION 1531. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
